Polynomial Interpolation and the Chinese Remainder Theorem for Algebraic Systems.
Mathematische Zeitschrift, Tome 143 (1975), pp. 165-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__143_172222,
author = {Alden F. Pixley and Kirby A. Baker},
title = {Polynomial {Interpolation} and the {Chinese} {Remainder} {Theorem} for {Algebraic} {Systems.}},
journal = {Mathematische Zeitschrift},
pages = {165--174},
year = {1975},
volume = {143},
zbl = {0292.08004},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__143_172222/}
}
Alden F. Pixley; Kirby A. Baker. Polynomial Interpolation and the Chinese Remainder Theorem for Algebraic Systems.. Mathematische Zeitschrift, Tome 143 (1975), pp. 165-174. http://geodesic.mathdoc.fr/item/MZ_1975__143_172222/